An infinite dimensional Hodge-Tate theory
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, p. 13-34
@article{BSMF_1993__121_1_13_0,
     author = {Sen, Shankar},
     title = {An infinite dimensional Hodge-Tate theory},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     pages = {13-34},
     doi = {10.24033/bsmf.2199},
     zbl = {0786.11067},
     mrnumber = {94e:11121},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1993__121_1_13_0}
}
Sen, Shankar. An infinite dimensional Hodge-Tate theory. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, pp. 13-34. doi : 10.24033/bsmf.2199. http://www.numdam.org/item/BSMF_1993__121_1_13_0/

[1] Bourbaki (N.). - Commutative Algebra. - Hermann, Paris, 1972. | MR 50 #12997

[2] Bourbaki (N.). - Topological Vector Spaces, Chap. 1-5. - Springer-Verlag, Berlin, 1987. | MR 88g:46002 | Zbl 0622.46001

[3] Cartan (H.) and Eilenberg (S.). - Homological Algebra. - Princeton, 1956. | MR 17,1040e | Zbl 0075.24305

[4] Mazur (B.) and Wiles (A.). - On p-adic analytic families of Galois representations, Compos. Math., t. 59, 1986, p. 231-264. | Numdam | MR 88e:11048 | Zbl 0654.12008

[5] Mazur (B.). - Deforming Galois representations in Galois Groups over Q, Proceedings of the March 1987 MSRI Worshop, Y. Ihara, K. Ribet and J.-P. Serre, eds., Springer-Verlag, 1989, p. 385-437. | Zbl 0714.11076

[6] Mazur (B.). - Two-dimensional p-adic Galois representations unramified away from p, Compos. Math., t. 74, 1990, p. 115-133. | Numdam | MR 91g:11056 | Zbl 0773.11036

[7] Sen (S.). - Continuous cohomology and p-adic Galois representations, Invent. Math., t. 62, 1980, p. 89-116. | MR 82e:12018 | Zbl 0463.12005

[8] Sen (S.). - The analytic variation of p-adic Hodge structure, Ann. of Math., t. 127, 1988, p. 647-661. | MR 90b:11062 | Zbl 0662.12018

[9] Serre (J.-P.). - Groupes algébriques associés aux modules de Hodge-Tate, in Journées de Géométrie Algébrique de Rennes, Astérisque, t. 65, 1979, p. 155-187. | MR 81j:14027 | Zbl 0446.20028

[10] Tate (J.T.). - p-divisible groups, Proc. Conf. Local Fields, Springer-Verlag, Heidelberg 1967, p. 158-183. | MR 38 #155 | Zbl 0157.27601